# SDR DL72E951191

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE WEB INSIDE VERT STAB HAD 2 CRACKS IN RT LOWER CORNER AT STA 1303.  STOP DRILLED CRACK AND REPAIRED PER SRM 53-10-4.
